hiv and ulcers
Apr 5, 2007
can someone wiyh a CD4 count of 88 and has gastric ulcers statr on treatment like stalanev 30
Response from Dr. Young
Thank you for your post.
Stalanev is a generic coformulated d4T/3TC/nevirapine that is used in some resource-limited countries.
While no longer a preferred medication on the World Health Organization guidelines, d4T-based treatments should definitely be used if other alternatives are not available. Because of increased risk of liver toxicity, nevirapine should be used with caution in persons with higher CD4 counts; not an iusse in someone with a CD4 count of 88. There shouldn't be any reason why someone with gastric ulcers couldn't use d4T/3TC/nevirapine. An important issue, nevertheless is understanding the reason for the ulcers and providing treatment.
I hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin Sign Of HIV Infection
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Sore On Mouth After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.